I have had a severe tickling in the throat and it can't be relieved. It all started with a cold about 2 years ago. Since then, on the spur of a moment, the throat starts to tickle severely and I can't make it stop. Relief comes from Ricola Natural Herb Cough Drops, but it takes time. I slam a few swallows of a Coke product and it clears it temporarily. My doctor (ear, nose & throat) prescribed a syrup that does absolutely nothing but taste bad. I am a singer and right in the middle or towards the end of a song it starts in.... every song. I have some sinus drainage at times. I need something to stop this forever. Can you help?
The most common cause of a severe tickle in your throat is postnasal drip. Another is hyperreactivity of the upper airways. Usually this happens along with chronic inflammation. A trial of a mild topical anesthetic or an inhaled steroid might be helpful.
I have exactly the same problem.It is so severe,I am desperate.I was on pills like clarinex,oral steroids,caughjuice,antibiotics,rhinocort,saline solution.None of it did a thing.The caughdrops,Halls save me for a little while.I get these attacts all through the day.It usually lasts 3 month after each cold I catch.Then It just goes away.Till the next cold.The tickling makes my mouth,nose and eyes run heavily with severe caughing and choking.How can I get some releave,so I can live a normal life.It wakes me up at night too.Thanks mannu
Do you take any medications,it could be a sideeffect.Something that dries out the airways such as in my case glaucoma meds or zoloft.There are many meds that dry out the skin,even coffe tea alcohol.I do drink a lot of coffee.All I know is,I need to find an end to this.I am at the end of my rope.If you ever find a solution or a cause for this,please let me know.I will do the same and post it.
Atorvastatin, Metoprolol, Asprin, Felodipine, Lisinopril, Potassium Citrate. All for either cholesterol or high bp. I was on these BEFORE the tickling without the episodes. My ENT doctor said it is most likely post nasal drip. His remedy didn't work and it tasted bad.
I had a chronic post nasal drip with constant coughing trying to clear the excess mucous out. Couldn't sleep properly with it and sometimes couldn't talk presumable the larynx went into spasms or something as a mechanism to pretect the lungs...
Anyway after years of antihistanmines and steroid I wokred out it's a food allergu to wheat, gluten and definitely SOY. Soy is in just about everyting processed. Since avoiding them like the plague I am 100% back to normal. I put up with it for 20 years and it got serous 2 years ago when I started having alot more wheat for breakfast. Now I can have one nibble of a biscuit and start couging... good luck
Mannu - I haven't had the tickles for a few days now. Why? I haven't a clue, but it has been about 6 weeks since I got over a cold that started them. I have NOT change my eating habits, diet, nor anything else. I am still going to check with my doctor next month... again.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.